time to end it i think...

Discussion in 'Ecstasy & MDMA' started by jojotheman, May 12, 2005.

  1. jojotheman

    jojotheman Newbie

    Reputation Points:
    6
    Messages:
    19
    Joined:
    Feb 1, 2005
    hi last monday i did 9 pills in about 6 hours, apart from having a
    hangover like a bitch i have had the worst week. ive been getting
    angry, sad, getting mood swings, getting depressed. these pills really
    fucked me up. has anybody else had experiences like this? wen will i
    stop trippin? i jst feel so tyred and down all the time, can i flush
    out my system sumhow? help is needed thanx jd [​IMG].
     
    Last edited by a moderator: Sep 9, 2017
  2. Pinkavvy

    Pinkavvy Platinum Member & Advisor

    Reputation Points:
    1,698
    Messages:
    2,260
    Joined:
    Jul 3, 2004
    from U.S.A.
    stop taking so many pills.

    get some pure mdma and take one good dose.

    9 pills of who knows what whithin 6 house will fuck you up for a week or so emotionally.
     
  3. Alfa

    Alfa Productive Insomniac Staff Member Administrator

    Reputation Points:
    14,178
    Messages:
    38,478
    Joined:
    Jan 14, 2003
    117 y/o from The Netherlands
    Yeah, consider yourself 'out of order' for at least a week. Only thing you can do is take good care of your body and do not make emotional decisions during that time.
     
  4. skilld

    skilld Newbie

    Reputation Points:
    0
    Messages:
    26
    Joined:
    Jan 7, 2005
    and give ur head a rest take 4-6weeks off
     
  5. betsym

    betsym Newbie

    Reputation Points:
    0
    Messages:
    646
    Joined:
    Jun 4, 2004
    Take supplements to replace the lost serotonin and help rebuild stores like 5-HTP,SAM-e, as well as antioxidants and multi-vitamins.Piracetam will also help. Take them together and You should notice a change in mood within a couple of days. Pre and Post-loading with these will also help but wait a good while before trying it again.
     
    Last edited: Dec 2, 2006
  6. Nature Boy

    Nature Boy Gold Member

    Reputation Points:
    1,984
    Messages:
    3,931
    Joined:
    May 10, 2005
    from ireland
    Best advice. Try and go cold turkey for as long as you can. Just use different drugs as a substitute. A buddy of mine had the exact same problem. He kept taking too many, he couldn't come up properly and he became depressed so he's off them three months now.
     
  7. nanobrain

    nanobrain Platinum Member

    Reputation Points:
    814
    Messages:
    1,132
    Joined:
    Apr 12, 2005
    from Australia
    jojotheman, do our warnings coming from your "What will happen if i.." thread make sense now?Edited by: nanobrain
     
  8. Unsolved

    Unsolved Gold Member

    Reputation Points:
    111
    Messages:
    253
    Joined:
    Apr 5, 2005
    Dude honnestly if your taking that many pills to roll or you just feel the need to be taking all that at once, you need to stop rolling for a while. Take a break at least for a couple of monthes. When you return back to rolling your tolerance will have gone down and maybe the hangover effects may not be as bad.
     
  9. Tony Blair

    Tony Blair Newbie

    Reputation Points:
    68
    Messages:
    372
    Joined:
    Nov 10, 2004
    Are you the guy that wanted to drop 12 or something?



    Again, I ask "What was the best that was going to happen?"



    It seems to me like you are dropping ridiculous numbers of pills to get
    as fucked up as possible.. ask yourself why you are doing that... To
    escape normal life? Drugs are not the answer.



    Learn to enjoy 99% of your life, and not the 1% that you are "high" for.
     
  10. IvoryQueen

    IvoryQueen Silver Member

    Reputation Points:
    2
    Messages:
    77
    Joined:
    Jan 31, 2005
    34 y/o
    so u asked for advice, we all warned you against doin so many so u did them anyways! hmm fair enough!
     
  11. JewishNazi

    JewishNazi Gold Member Newbie

    Reputation Points:
    42
    Messages:
    590
    Joined:
    Feb 8, 2005
    Dammit boy, that is the kind of shit that pisses me off the most. Why would you ask for advice and then not take it?



    Next time, dont ask if you are going to do it anyway and defanitly dont complain about the repercussions
     
  12. Nicaine

    Nicaine Titanium Member

    Reputation Points:
    849
    Messages:
    2,355
    Joined:
    Jul 12, 2004
    from Rhode Island, U.S.A.
    Gotta love that "I think"... nah, it's not time yet. When you know for a fact, from your gut & your heart, then it's time. Otherwise just take the bad with the good, that's the way it is.Edited by: Nicaine
     
  13. billyloner

    billyloner Gold Member

    Reputation Points:
    11
    Messages:
    343
    Joined:
    Jan 10, 2005
    36 y/o
    yeah, taking 9 was pretty stupid. but youll never learn from what other people tell you. its all well and good people telling you not to do it, but i bet all of them learned not to by doing it themselves... i know i did. yeah, youll feel like shit. just make sure you gain something from your experience.
     
  14. Nature Boy

    Nature Boy Gold Member

    Reputation Points:
    1,984
    Messages:
    3,931
    Joined:
    May 10, 2005
    from ireland
    You should actually be finished with ecstacy after doing that. As we say over here, after a while "the honeymoon is over." I know people who've abused ecstacy pointlessly and they avoid the stuff now completely and they're much better off. Don't do E unless you can respect it.

    Whatever you do, take a break for a few months. If you keep this up you could get a stroke something. It can happen, even if you are young and healthy.